Averaging method for differential equations perturbed by dynamical systems
ESAIM: Probability and Statistics, Volume 6 (2002), pp. 33-88.

In this paper, we are interested in the asymptotical behavior of the error between the solution of a differential equation perturbed by a flow (or by a transformation) and the solution of the associated averaged differential equation. The main part of this redaction is devoted to the ascertainment of results of convergence in distribution analogous to those obtained in [10] and [11]. As in [11], we shall use a representation by a suspension flow over a dynamical system. Here, we make an assumption of multiple decorrelation in terms of this dynamical system. We show how this property can be verified for ergodic algebraic toral automorphisms and point out the fact that, for two-dimensional dispersive billiards, it is a consequence of the method developed in [18]. Moreover, the singular case of a degenerated limit distribution is also considered.

DOI: 10.1051/ps:2002003
Classification: 34C29, 58J37, 37D50, 60F17
Keywords: dynamical system, hyperbolicity, billiard, suspension flow, limit theorem, averaging method, perturbation, differential equation
@article{PS_2002__6__33_0,
     author = {P\`ene, Fran\c{c}oise},
     title = {Averaging method for differential equations perturbed by dynamical systems},
     journal = {ESAIM: Probability and Statistics},
     pages = {33--88},
     publisher = {EDP-Sciences},
     volume = {6},
     year = {2002},
     doi = {10.1051/ps:2002003},
     mrnumber = {1905767},
     zbl = {1006.37011},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/ps:2002003/}
}
TY  - JOUR
AU  - Pène, Françoise
TI  - Averaging method for differential equations perturbed by dynamical systems
JO  - ESAIM: Probability and Statistics
PY  - 2002
SP  - 33
EP  - 88
VL  - 6
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/ps:2002003/
DO  - 10.1051/ps:2002003
LA  - en
ID  - PS_2002__6__33_0
ER  - 
%0 Journal Article
%A Pène, Françoise
%T Averaging method for differential equations perturbed by dynamical systems
%J ESAIM: Probability and Statistics
%D 2002
%P 33-88
%V 6
%I EDP-Sciences
%U http://archive.numdam.org/articles/10.1051/ps:2002003/
%R 10.1051/ps:2002003
%G en
%F PS_2002__6__33_0
Pène, Françoise. Averaging method for differential equations perturbed by dynamical systems. ESAIM: Probability and Statistics, Volume 6 (2002), pp. 33-88. doi : 10.1051/ps:2002003. http://archive.numdam.org/articles/10.1051/ps:2002003/

Cited by Sources: